# SDR ABXA20140416104

- Difficulty date: April 16, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 STRINGER 13LT CRACKED 4 INCHES LONG.  R & R CRACKED STRINGER 13 LT AT STATION 676 IAW SRM 53-00- 03 FOR B653-60933-MR.  SDR INFO CRACKED 2 INCHES, PN 143T3001, SN NSN, PART NAME STRINGER, FS & BS LOC ON ACFT FROM STATION 676, STRINGER & WS LOC STRINGER 13L.  ACFT WAS GNDED.
